# SDR SWIA200717978

- Difficulty date: February 13, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 7,779 hours, 5,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 FLOOR SUPPORT BEAM CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED LT INBD AND OTBD INTERCOSTALS, RT OTBD INTERCOSTAL AND FASTENERS IN RT FLOORBEAM REO 670-53-11-047 REV 'D' P/N 670-53-11-047-5 AND MODSUM DWG I567053110026 REV 'B1'.
